Yeast Infection

5 Replies
Sabrina - February 27

I quit my pills at the beginning of January in hopes to conceive. I have had signs of yeast infection off and on all month. Is this a side effect of going off the pill?

 

Sabrina - February 27

Please Help!!

 

Anna - February 27

Umm i would just drink ALOT of cranberry juice for about a week and if it donst go away i would go to the doc. Have you taken a hpt? good luck

 

to sabrina - February 27

you can take monostat while pregnant

 

Maggie - February 27

Actually, I dont know if it happens when you get off the pill but Urinary tract infections&Yeast Infections are signs of pregnancy. Do you have any signs of Pregnancy??

 

Sabrina - February 28

I took hpt and came back negative. I then had bleeding for 2-3 days. Very Light though. I don't have any other signs. Thanks for your help!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?